# SDR IPXA2021061170428

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 79,101 hours, 14,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAL1 DOOR ELECTRIC MODE INOP. OPENED DOOR PNUMATICALLY. ELECTRONIC FUNCTION RESTORED. ITEM DEFERRED IAW MEL 52-10-3-1-2-1-1FOUND L1 DOOR BOTTLE DEPLETED. RESET & SERVICED BOTTLE AS REQ AMM 12-54-04 LEAK CHECK BOTTLE & FITTING. NO LEAKS NOTED. THIS CLEARS DEFERRAL. PLACARD REMOVED.
